PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991-1992 | 56 | 2 | 143-148
Tytuł artykułu

The fixed points of holomorphic maps on a convex domain

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give a simple proof of the result that if D is a (not necessarily bounded) hyperbolic convex domain in $ℂ^n$ then the set V of fixed points of a holomorphic map f:D → D is a connected complex submanifold of D; if V is not empty, V is a holomorphic retract of D. Moreover, we extend these results to the case of convex domains in a locally convex Hausdorff vector space.
Słowa kluczowe
Rocznik
Tom
56
Numer
2
Strony
143-148
Opis fizyczny
Daty
wydano
1992
otrzymano
1990-05-09
poprawiono
1990-10-10
Twórcy
autor
  • Department of Mathematics, Pedagogical Institute of Ha Noi N°I, Ha Noi, Viet Nam
Bibliografia
  • [1] T. Barth, Taut and tight manifolds, Proc. Amer. Math. Soc. 24 (1970), 429-431.
  • [2] T. Barth, Convex domains and Kobayashi hyperbolicity, ibid. 79 (1980), 556-558.
  • [3] S. Dineen, R. Timoney et J.-P. Vigué, Pseudodistances invariantes sur les domaines d'un espace localement convexe, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 12 (1985), 515-529.
  • [4] R. E. Edwards, Functional Analysis, Holt, Rinehart and Winston, New York 1965.
  • [5] G. Fischer, Complex Analytic Geometry, Lecture Notes in Math. 538, Springer, 1976.
  • [6] T. Franzoni and E. Vesentini, Holomorphic Maps and Invariant Distances, North-Holland Math. Stud. 40, Amsterdam 1980.
  • [7] P. Kiernan, On the relations between taut, tight and hyperbolic manifolds, Bull. Amer. Math. Soc. 76 (1970), 49-51.
  • [8] J. L. Kelley, General Topology, Van Nostrand, New York 1957.
  • [9] S. Kobayashi, Hyperbolic Manifolds and Holomorphic Mappings, Dekker, New York 1970.
  • [10] L. Lempert, La métrique de Kobayashi et la représentation des domaines sur la boule, Bull. Soc. Math. France 109 (1981), 427-474.
  • [11] L. Lempert, Holomorphic retracts and intrinsic metrics in convex domains, Anal. Math. 8 (1982), 257-261.
  • [12] H. L. Royden and P. Wong, Carathéodory and Kobayashi metrics on convex domains, to appear.
  • [13] E. Vesentini, Complex geodesics, Compositio Math. 44 (1981), 375-394.
  • [14] E. Vesentini, Complex geodesics and holomorphic maps, in: Sympos. Math. 26, Inst. Naz. Alta Mat. Fr. Severi, 1982, 211-230.
  • [15] J.-P. Vigué, Points fixes d'applications holomorphes dans un domaine borné convexe de $ℂ^n$, Trans. Amer. Math. Soc. 289 (1985), 345-353.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv56z2p143bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.